# SDR TRBA2011353001

- Difficulty date: December 16, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 34,424 hours, 33,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT FOUND THE RT SIDE FRAME NR 25 CRACKED.  THE ACFT WAS REMOVED FROM SERVICE.  PERFORM TEMPORARY REPAIR OF FRAME NR 25 IAW E2-3200-065 ITEM PLACED ON TDMI CHECK EVERY 200FH AUT 3993204A4 UNTIL PERMANENT REPAIR AT 700FH AUT 3993204A5 ACCOMPLISHED ALL REMAINIG STEPS OF E2-3200-065.  THE ACFT WAS RETURNED TO SERVICE.
